Osaka Journal of Mathematics

The trace map and separable algebras

Frank R. DeMeyer

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 3, Number 1 (1966), 7-11.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200691571

Mathematical Reviews number (MathSciNet)
MR0228542

Zentralblatt MATH identifier
0154.28502

Subjects
Primary: 16.50

Citation

DeMeyer, Frank R. The trace map and separable algebras. Osaka J. Math. 3 (1966), no. 1, 7--11. https://projecteuclid.org/euclid.ojm/1200691571


Export citation